MathSciNet Relay Station
MathSciNet bibliographic data
MR379694 (52 #599) 02K20 (20K35)
Eklof, Paul C. On the existence of $\kappa $-free abelian groups. Proc. Amer. Math. Soc. 47 (1975), 65–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement